On Interval Valued Bipolar-Valued Fuzzy Subsets of Left Almost Semigroups

Main Article Content

Salinthip Daengkongkho Pairote Yiarayong

Abstract

In this paper, the notions of interval valued bipolar-valued fuzzy left almost subsemigroups and interval valued bipolar-valued fuzzy left (right) ideals of left almost semigroups are investigated. Moreover, we give some characterization theorems of interval valued bipolar-valued fuzzy left (right) ideals of left almost semigroups.

Keywords

Article Details

How to Cite
Section
Research Article

References

[1] Abdullah, S., Aslam, S. and Amin, N. (2014). LA-Semigroup Characterized by the Properties of Interval Valued -Fuzzy Ideal. Journal of Applied Mathematics and Informatics, 32 (3 - 4), p. 405 - 426.
[2] Arulmozhi, K., Chinnadurai, V. and Swaminathan, A. (2019). Interval valued Bipolar Fuzzy Ideals in Ordered -Semigroups. Journal of the International Mathematical Virtual Institute, 9, p. 1 - 17.
[3] Aslam, M., Abdullah, S. and Aslam, S. (2014). Characterization of Regular LA-Semigroups by Interval-Valued -Fuzzy Ideals. Afrika. Matematika., 25,
p. 501 - 518.
[4] Aslam, M., Abdullah, S. and Masoo, M. (2012). Bipolar Fuzzy Ideals in LA-Semigroups. World Applied Sciences Journal, 17 (12), p. 1769 - 1782.
[5] Faisal, Y. Yaqoob, N. and Saeid, A. B. (2012). Some Results in Bipolar-Valued Fuzzy Ordered AG-Groupoids. Discussiones Mathematica General Algebra and Applications, 32, p. 55 - 76
[6] Kazim, M. A. and Naseerudin, M. (1972). On Almost-Semigroup. The Aligarh Bulletin of Mathemarics, 2, p. 1 - 7.
[7] Khan, A., Faisal, Khan, W. and Yaqoob, N. (2013). Ordered LA-Semigroups in Terms of Interval Valued Fuzzy Ideals. Journal of Advanced Research in Pure Mathematics, 5(1), p. 100 – 117.
[8] Mushtaq, Q. and Yusuf, S.M. (1979). On Locally Associative LA-Semigroups. Journal of Natural Sciences and Mathematics., 19, p. 57 - 62.
[9] Rosenfeld, A. (1971). Fuzzy Groups. Journal of Mathematical Analysis and Applications, 35, p. 512 - 517.
[10] Yaqoob, N. (2012). Bipolar-Valued Fuzzy Ideals in LA-Semigroups, Journal of Advanced Studies in Topology, 3(1), p. 60 - 71.
[11] Yaqoob, N. (2013). Interval Valued Intuitionistic Fuzzy Ideals of Regular LA-Semigroups. Thai Journal of Mathematics, 11 (3), p. 683 – 695.
[12] Yaqoob, N., Chinram, R. and Ghareeb, A. (2013). Left Almost Semigroups Characterized by Their Interval Valued Fuzzy Ideals. The Aligarh Bulletin of Mathemarics, 24, p. 231 - 245.
[13] Zadeh, L.A. (1965). Fuzzy Sets. Information and Control, 8, p. 338 - 353.
[14] Zadeh, L.A. (1975). The Concept of a Linguistic Variable and Its Application to Approximate Reasoning. Information Sciences, 8, p. 199 - 249.
[15] Zhang, W. R. (1994). Bipolar Fuzzy Sets. Proceedings of FUZZ-IEEE, p. 835 - 840.